# SDR CVGA20120131001

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 9,698 hours, 5,743 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, BOTH TILLER AND RUDDER PEDALS OPS CHECK GOOD.  UPON REACHING RUNWAY, STEERING INOP, UNABLE TO TURN RIGHT.  TOWED BACK TO FBO.  RUDDER PEDALS INOP LEFT AND RIGHT.  TILLER INOP TO THE RIGHT, LIMITED MOVEMENT TO THE LEFT.
